Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

37th week of pregnancy, breathlessness, lightheadedness while lying down

my 37th week is nearing to an end and im feeling breathlessness and lightheadedness while lying down since last night. ive experienced this problem in my 2nd trimester but on the midwife s advice, i kept myself elevated and usually sleep on my left side hence after a week of restlessness this condition faded away. its back now . pls help !
Asked On : Tue, 8 May 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It is usual for people in their third trimester to experience such symptoms.It is usually due to the foetus pushing upwards slightly restricting your lung expansion.You can try the position you used earlier .Please check your haemoglobin levels as anaemia can also produce such symptoms.You should also check your blood pressure to rule out pregnancy induced hypertension.
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor